RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 12(54), Number 1, Pages 48–55 (Mi msb6143)  

This article is cited in 2 scientific papers (total in 2 papers)

Zur Theorie der schlichten Funktionen

G. M. Golusin


Full text: PDF file (702 kB)

Bibliographic databases:
Received: 04.04.1941

Citation: G. M. Golusin, “Zur Theorie der schlichten Funktionen”, Rec. Math. [Mat. Sbornik] N.S., 12(54):1 (1943), 48–55

Citation in format AMSBIB
\Bibitem{Gol43}
\by G.~M.~Golusin
\paper Zur Theorie der schlichten Funktionen
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 12(54)
\issue 1
\pages 48--55
\mathnet{http://mi.mathnet.ru/msb6143}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=9053}
\zmath{https://zbmath.org/?q=an:0063.01675}


Linking options:
  • http://mi.mathnet.ru/eng/msb6143
  • http://mi.mathnet.ru/eng/msb/v54/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. E. Markov, “Infinitesimal higher order bendings of multidimensional surfaces in spaces of constant curvature”, Math. USSR-Sb., 61:1 (1988), 65–85  mathnet  crossref  mathscinet  zmath
    2. G. V. Kuz'mina, “Gennadii Mikhailovich Goluzin and geometric function theory”, St. Petersburg Math. J., 18:3 (2007), 347–372  mathnet  crossref  mathscinet  zmath  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:127
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019